# SDR IPXA2019092147035

- Difficulty date: September 3, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5124094200
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG LT WING TE, O/B LWR INTERCOSTAL, CRACKED ABOVE FLAP TRACK. REMOVED & REPLACED IAW SRM 51-40-21.
